RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 631–649 (Mi semr941)  

Differentical equations, dynamical systems and optimal control

Unique solvability of initial-boundary value problem for one-dimensional equations of polytropic flows of multicomponent viscous compressible fluids

A. E. Mamontova, D. A. Prokudinab

a Lavrentyev Institute of Hydrodynamics, pr. Lavrent'eva, 15, 630090, Novosibirsk, Russia
b Voronezh State University, University Square, 1, 394018, Voronezh, Russia

Abstract: We consider the initial-boundary value problem governing unsteady polytropic motions of viscous compressible multifluids. We prove the existence and uniqueness of a strong solution to the problem.

Keywords: multifluid, mixture of fluids, viscous compressible fluid, existence, uniqueness, initial-boundary value problem, unsteady motion.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Z50.31.0037
The research was supported by the Ministry of Education and Science of the Russian Federation (grant 14.Z50.31.0037).


DOI: https://doi.org/10.17377/semi.2018.15.050

Full text: PDF file (187 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.95
MSC: 35A05
Received March 26, 2018, published May 24, 2018
Language: English

Citation: A. E. Mamontov, D. A. Prokudin, “Unique solvability of initial-boundary value problem for one-dimensional equations of polytropic flows of multicomponent viscous compressible fluids”, Sib. Èlektron. Mat. Izv., 15 (2018), 631–649

Citation in format AMSBIB
\Bibitem{MamPro18}
\by A.~E.~Mamontov, D.~A.~Prokudin
\paper Unique solvability of initial-boundary value problem for one-dimensional equations of polytropic flows of multicomponent viscous compressible fluids
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 631--649
\mathnet{http://mi.mathnet.ru/semr941}
\crossref{https://doi.org/10.17377/semi.2018.15.050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438412200050}


Linking options:
  • http://mi.mathnet.ru/eng/semr941
  • http://mi.mathnet.ru/eng/semr/v15/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:18
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019